Convex real projective structures and Weil's local rigidity theorem
Journal article, 2018

For an n-dimensional real hyperbolic manifold M, we calculate the Zariski tangent space of a character variety χ(π1(M),SL(n+1,R)), n>2 at Fuchsian locus to show that the tangent space consists of cubic forms. Furthermore we prove the Weil's local rigidity theorem for uniform hyperbolic lattices using real projective structures.

Weil's local rigidity

Zariski tangent space

Real projective structure


Inkang Kim

Korea Institute for Advanced Study

Genkai Zhang

Chalmers, Mathematical Sciences, Analysis and Probability Theory

Journal des Mathematiques Pures et Appliquees

0021-7824 (ISSN)

Vol. 116 40-51

Subject Categories

Algebra and Logic


Mathematical Analysis



More information

Latest update